I think it does in my case. you could try levemir some people do much better on it not me. It is important to minimize the dose or you will feel constantly hungry.
You say that Levemir is more stable and level for you! I am glad for you. Not for me though. I too have been on both and suffered terrible lows despite the lowering of my doses. To cut a long story short I have gone on pork and am doing a lot better - now hypoing only about 3 times a week! I realise we are all individuals.
Having said that, I went to the hospital yesterday and have been found to have lost another 2 1/2 stones since last September.
I have the same problem!!! I didnt have this problem before…I have been on Lantus for 3 years and I have changed everything but Lantus. Nothing has worked…I just emailed my doctor to switch to Levemir
I appreciate getting service numbers - but only if they actually are helpful.
Since this is a general advice, it would have been enough to post it once. Seeing that not everyone who replied to this discussion is a US citizen, this number is pretty useless to those people.
Also, some posts (such as mine) indicate that going back on Lantus is not an option. And not all problems need to be reported.
Weight gain from insulin is a result of your body getting the nutrients it’s needs and them storing them since they were starved of them when sugar is bad. You could try cutting 300-500 calories from your daily diet to try to lose weight and of course exercise more.